|Itching, burning on scalp, face, and groin area
Mar 2, 2005
I have been experiencing, itching in the scalp area, the faceand ear area, as well as crotch and anus area. It is not crabs. It burns sometimes as well. Could this be a side effect of meds or could it be a candina fungal infection.?
| Response from Dr. Henry
Itching in those areas alone would be unlikely due to a reaction to one of your HIV meds. Psoriarsis, fungal infection, parasite infestation and other conditions could be present. See a good Primary Care doc, HIV specialist, and or dermatologist can usually be helpful to make a more precise diagnosis and treatment plan. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Night Sweats After Getting Head Sign Of HIV AIDS
- Pain In Urethra After Performing Oral Sex Worried I Have
- Sore On Mouth After Touching Sperm Worried I Have HIV
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
- Tingling In Feet After Kissing Cold Sore Worried I Have HIV
- Can A Virgin Get Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.